Would you have Night sweats when you have Upper respiratory tract infection?
Summary: Night sweats is reported only by a few people with Upper respiratory tract infection.
We study 3 people who have Night sweats and Upper respiratory tract infection from FDA and social media. Find out below who they are, other conditions they have and drugs they take.
You are not alone: join a mobile support group for people who have Upper respiratory tract infection and Night sweats >>>
Upper respiratory tract infection
Upper respiratory tract infection can be treated by Azithromycin, Amoxicillin, Levaquin, Clarithromycin, Zithromax. (latest reports from 20,115 Upper Respiratory Tract Infection patients)
Night sweats (sweating in night) has been reported by people with depression, rheumatoid arthritis, pain, osteoporosis, high blood pressure. (latest reports from 10,632 Night sweats patients)
On Dec, 28, 2014: 3 people who have upper respiratory tract infection and Night Sweats are studied.
Gender of people who have upper respiratory tract infection and experienced Night sweats * :
|Night sweats||66.67%||33.33% |
Age of people who have upper respiratory tract infection and experienced Night sweats * :
|Night sweats||0.00%||0.00%||0.00%||33.33%||0.00%||0.00%||33.33%||33.33% |
Severity of the symptom * :
|least||moderate||severe||most severe |
|Night sweats||0.00%||0.00%||100.00%||0.00% |
Top co-existing conditions for these people * :
- Nausea and vomiting (1 people, 33.33%)
- Headache (1 people, 33.33%)
Most common drugs used by these people * :
- Levaquin (1 people, 33.33%)
- Zithromax (1 people, 33.33%)
- Azithromycin (1 people, 33.33%)
- Zofran (1 people, 33.33%)
- Nyquil (1 people, 33.33%)
* Approximation only. Some reports may have incomplete information.
How to use the study: print a copy of the study and bring it to your health teams to ensure drug risks and benefits are fully discussed and understood.
Do you have Upper Respiratory Tract Infection and Night Sweats?
You are not alone! Join a mobile support group:
- support group for people who have Night Sweats and Upper respiratory tract infection
- support group for people who have Upper respiratory tract infection
- support group for people who have Night Sweats
Could your drug cause:
Other conditions that could cause:
Can you answer these questions (Ask a question):
- Does soy isoflavones interact with other medications
I'm taking soy isoflavones to help with hot flashes. I take it with my antidepressant and anxiety medication. I have been having severe night sweats. Is this normal?
- Has anyone found a connection between hyperhidrosis and spondylolisthesis
Hi, I would just like to ask if anyone has found a connection between hyperhidrosis and spondylolisthesis. I have been suffering from hyperhidrosis since I was roughly fifteen (2002). I was recently diagnosed with spondylolisthesis (2012) which the doctor attributed to my rowing through school and university. He mentioned I was probably born with the condition and it was aggravated by the rocking motion of my back during the sport.
The hyperhidrosis started roughly a year after I started rowing and got progressively worse over the years affecting just my feet and hands, to affecting my body as a whole. My hands feet and armpits are still the worst, but my back and legs are not far behind. Since 2012 when my spondylolisthesis became a serious issue, I've started sweating at night quite regularly, which is now I feel a step that has made this condition unbearable.
So again, does anyone know or heard of these two conditions have some sort of connection? Your input will be most helpful.
- After being on zoloft (sertraline) for 19 years, i now notice multiple side effects and i want to get off (2 answers)
I have been on Zoloft (sertraline) for 19 years for chronic depression. When I first started taking Zoloft, it made a huge positive impact on my life. It was a miracle drug for me. I believe it saved my life.
Ten or so years ago it suddenly stopped working. My doctor had me try several other SSRIs-- Paxil, Prozac, Celexa. None worked. After a few months I went back on Zoloft and like magic it worked again.
Six or so years ago, I wanted to get off sertraline to see if I could live without it. I made the mistake of dropping it cold turkey and not consulting my doctor. I experienced the infamous "brain zaps," vivid and violent dreams, anxiety, anger, and depression. On the other hand, I had more energy, lost weight, slept great, and had increased libito/more satisfying sexual response. Still, my anxiety and anger were intense. My family rightfully became fed up with my unpredictable behavior and after several weeks I started taking the medication again. Life returned to normal.
Over the last several years I have experienced tinnitus, sexual dysfunction, weight gain, night sweats, and diarrhea. I am occasionally anxious or depressed, but nothing severe or unmanageable. The tinnitus has become particularly pronounced over the last several weeks. I am not certain that these symptoms are related to sertraline, but I would like to find out. I would like to stop taking sertraline once again. I know that I must taper off very slowly. I also plan to do so under the supervision of my general practitioner.
My questions are many. Has anyone else been on sertraline for as long as 19 years and successfully quit? Is there a drug that will help soften the sertraline withdrawal symptoms? Should I be unable to quit sertraline, are their other SSRIs that might have fewer side effects? Should I do this with my GP's help or should I seek the help of a psychiatrist?
Thanks in advance for your responses.
- I have been slowly weaning off ativan, have taken for over ten years
(weaning off) was up to 1.0 3x's a day, very slow weaning off .5 at a time, and now am down to .5 twice a day (for 1 week now) but have noticed severe night sweats, bed soaking... would this be due to withdrawal?
- I'm retired army master sergeant, ive gone to the va and keep testing positive for spironolactone. dr keeps asking why in my urine?
here's my issue. I'm retired Army guy, 20yrs. I have started going to the VA in Jonson City Tenn. and of course we have to provide urine test at every other visit about three months apart, and for over two years I keep testing positive for Spironolactone and I have no idea why this is in my system. I don't take this medicine and my VA Doctor keeps questioning me and making it sound like I'm getting this whatever it is off the street. so why is this in my system is it part of an ingredient in my other meds, or is it in some food or drinks. If my own Doc doesn't know why maybe you can help me to figure this out. please help
More questions for: Upper respiratory tract infection, Night sweats
You may be interested at these reviews (Write a review):
- Severe night sweats and hot flashes with cymbalta?
I am 24 years old and I have been having severe night sweats for about the last 2 and a half years. I have been on Cymbalta for about 4 and a half years. These night sweats are so severe that I typically wake up 2-4 times a night drenched in sweat where I have to change the sheets, get a new blanket, and change my clothes. This is usually happening to me about 4-6 times a week. I am not sure if this is related to Cymbalta or not. I have gone to my doctor and had all of the tests done, everything is normal. All of the doctors that I have gone to have been clueless as to what could be causing my night sweats. I am thinking of trying to change my Cymbalta to a different medication, however as I am sure most know, it is a pain in the butt to try and find a good antidepressant that works with your body and any other medications you may be taking. The only thing I am going to try before this is using Menopause medications vitamins. I have found a vitamin/supplement that is supposed to help with night sweats and hot flashes and does not have any hormones in it. I have only been taking it for 2 nights, so no results yet. I hope this works so I dont have to change off of Cymbalta.
More reviews for: Upper respiratory tract infection, Night sweats
Comments from related studies:
From this study (2 years ago):
Cinna318 on Jan, 7, 2013:
Waking with wet sheets pjs are called night sweats. I dont want to frighten u but please see your doc asap. Make your appt as urgent. I kept waking the same way for 6months and there was weight loss and my hair was falling out. I was diagnosed with non hodkins lymphoma. Im not suggesting this is what u have, as we r all different. Just make an appt and keep itrw
WARNING: Please DO NOT STOP MEDICATIONS without first consulting a physician since doing so could be hazardous to your health.
DISCLAIMER: All material available on eHealthMe.com is for informational purposes only, and is not a substitute for medical advice, diagnosis, or treatment provided by a qualified healthcare provider. All information is observation-only, and has not been supported by scientific studies or clinical trials unless otherwise stated. Different individuals may respond to medication in different ways. Every effort has been made to ensure that all information is accurate, up-to-date, and complete, but no guarantee is made to that effect. The use of the eHealthMe site and its content is at your own risk.
You may report adverse side effects to the FDA at http://www.fda.gov/medwatch/ or 1-800-FDA-1088 (1-800-332-1088).
If you use this eHealthMe study on publication, please acknowledge it with a citation: study title, URL, accessed date.